Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Dry cough, had antibiotics, hoarseness, no pain. Muscle spasm? What could be this?

hello thank you for this site. I have a very dry cough last week then i had my antibiotics .. and just occasional cough now. its been 5 days now i have no voice after i had that very dry cough. ( hoarseness ) there s no pain in my throat , only in my right side rib cage. i was thinking it might be the muscle spasm when i cough. thank you so much for helping. looking forward for the best remedy
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for coming to HCM. You can take some cough lozenges and hot water gargles. Apply hot fomentation to the chest area. Possibly it's due to muscle pull while you had cough. I am assuming here that you took all doses of antibiotics prescribed. It should get better in 2-3 days. If it persists or pain worsens or new symptoms occur, please contact your local doctor.
Wish you speedy recovery!
Answered: Sat, 2 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor